MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZX5306
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero extension set was separated the following information was received by the initial reporter with the following verbatim material #mzx5306 lot #unknown it was reported by customer that he j-loop and then the collection device.He went to grab his tubes and realized that there was blood everywhere.The j-loop had completely broke away from the y-site, which then caused blood to run out of the j-loop.This patient was being held down by staff and security as he was placed in restraints and because of this malfunction in the tubing, xxx had some drops of blood land on his arm.We had to disconnect the broken j-loop from the catheter hub and reconnect a new one.
 
Additional Manufacturer Narrative
One sample model mzx5306 was returned for investigation.The set was examined for defects and abnormalities.The tubing was separated from the inlet port of the y-site.No other defects or abnormalities were observed.The customer complaint was verified, and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the potential root cause of separation could be related to an incorrect solvent application, gap by the assembler or issues with the solvent dispenser.A quality alert was generated on jul 22nd, 2025, to communicate and reinforce the correct solvent application.

Brand Name
BD MAXZERO EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22214510
Report Number9616066-2025-01591
Device Sequence Number18179867
Product Code FPA
UDI-Device Identifier10885403463792
UDI-Public(01)10885403463792
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZX5306
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown